Male 22 yrs came with itching and rashes for last 7 days. Fever and vomiting since 3 days. Increased rashes with medicines like cefixime. What can be probable reason and further care?

1 Like

LikeAnswersShare

? VASCULOPATHY .. ? SENSITIVITY RASH.. NEED'S CLINICOPATHOLOGICAL EVALUATION WITH BLOOD CBC CT BT PT.. S-CRP .. URINE ROUTINE..

Tnx Dr Abdul Majid sir
0

View 1 other reply

Drug allergy

Thank you doctor
0

Looks like vasculitis / vasculopathy Ad- coagulation profile. -S. CRP -S. ANCA

Thank you doctor
0

Is there thrombocytopenia? This may be tcp rash. Or FDE if appeared after drug administration

Thanks dr I'm agree with your answer Good
0

DRUG ALLERGY

Thank you doctor
0

This is a thrombocytopenia disease with drugs allergy

Thank you doctor
0

It was viral fever and Drug induced rashes... patient is now absolutely normal...

Please discus about treatment plan
0

Drug rashes

Thank you doctor
0

Purpuric rashes Vasculopathy, drug rash, DENGUE like hemorrhagic fever INVESTIGATIONS needed

Thank you doctor
0

?Thrombocytopenia wd drug allergy

Load more answers

Diseases Related to Discussion

Cases that would interest you